# SDR 9WGA2025061054502

- Difficulty date: May 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Corroded
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECKENGINE #1 FAN CASE (OUTSIDE) AREA AROUND OF THE OGV'S BOLTS AND NUTS WITH CORROSION.  CLEANED CORROSION, APPLIED ALODINE, & PRIMER IAW MD-11 SRM 51-21-01 ON #1 ENGINE FAN CASE BY OGV'S AREA.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
